# SDR CALA2020071201045

- Difficulty date: July 6, 2020
- Submitted: July 12, 2020
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 70,030 hours, 29,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT SYSTEM HAS FAULT OF  ESPU BATTERY EMER R.   REPLACED EPSU BATTERY PACK IAW AMM  33-51-38-000-002-A & 33-51-38-400-002-A.  OPS CHECKED OK. ACCOMPLISHED IDT INSPECTION OF REPLACED BATTERY IAW GMM 09-10-05.
